# SDR UIEA2019090905463

- Difficulty date: September 6, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 85,870 hours, 17,404 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAULT ON TAXI IN UNSUCCESFUL START THREE TIME. PERFORMED APU OPERATION CHECK WITH LOAD IAW AMM 49-11-00. FOUND SATISFACTORY AT THIS TIME.
